# SDR SWIA202266393

- Difficulty date: June 21, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GROUND AIR CONDITIONING DOOR HAS FWD AND AFT LANDINGS BENT     (C-CHECK RO 8/31/2022)    REMOVED AND INSTALLED NEW ANGLE (PN: 601R35226-31) COMMON TO LOW PRESSURE AIR GROUND CONNECTION DOOR SURROUND IAW DWG 601R35226 REV -P, CRJ200 SRM 51-42-06 & CRJ200 SRM 51-42-13DWG. LEAK CHECK GOOD. C/W TASK CARD 51-900-1003-SKY AND M-337 FORM. FOR ALL WORK ACCOMPLISHED SEE CONTINUE CARD
